# SDR USAA2015011200009

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 2651A000001
- Part serial: 2109
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 47,117 hours, 17,633 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD.  HYD RESERVOIR YELLOW SYS INOPERATIVE.  FOLLOWED ECAM PROMPTLY WHICH CALLED FOR YELLOW ENG PUMP & PTU OFF.  REPLACED GND SERVICE MANIFOLD & LEAK CHECK SYS IAW AMM 29-19-41, NO LEAK FOUND.  OK FOR SERVICE.
